# SDR AALA202404260347

- Difficulty date: February 20, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311086620390
- Condition: Worn
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE FLIGHT DECK WINDSHIELD LATERAL WINDSHIELD FRAME JUNCTION LOWER CORNER FITTING HAS ELONGATED HOLE AT FR 4 RIGHT. REPLACED CORNER FITTING PER EA 351108.
